# SDR DJFA2005149

- Difficulty date: October 17, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N291CW
- Make and model: Cessna 525
- Aircraft serial: 5250301
- Aircraft time: 3,148 hours, 2,561 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT WHEN THE GEAR WAS SELECTED DOWN FOR LANDING, RECEIVED THE NOSE AND LEFT MAIN GEAR ANNUNCIATORS.  THERE WAS NO INDICATION OF A DOWN AND LOCKED RIGHT MAIN GEAR, BUT THE RED UNLOCK LIGHT WAS EXTINGUISHED.  THE LANDING GEAR WAS MANUALLY BLOWN DOWN AND AN UNEVENTFUL LANDING WAS MADE IN KMEM.  MAINTENANCE REPLACED BOTH LEFT AND RIGHT MAIN LANDING GEAR INDICATION LAMPS AND SERVICED THE BLOW DOWN BOTTLE.  EXTENSION AND RETRACTION TESTS OF THE LANDING GEAR SYSTEM WERE PERFORMED WITH NO NOTED DEFECTS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
